Thyroid Disorders Community
Does lowering Synthroid cause you to be tired.
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Does lowering Synthroid cause you to be tired.

I have been on Synthroid (Levothyroxine) for the past 16 years. The past few months, I have felt very tired. The doctor first changed my medication from 120 mcgs to 112 mcgs I complained about being more tired and she changed it to 100 mcgs. I went in a few days ago and she changed it to 88 mcgs because I was still complaining about being tired. Today, I am so tired I can hardly function. I feel run down and sluggish. I would think being tired you would increase dosage, I am so confused about this. Anyone have any ideas?
Tags: TIRED
Related Discussions
3 Comments Post a Comment
Blank
Avatar_m_tn
Surely your doctor was not changing your meds purely based on your symptoms of being tired, without any blood tests.  Also, in view of your symptoms,reducing meds would not make sense.  I must be missing something here.  Please post whatever thyroid test results and reference ranges you have, so that members can provide the best response.
Blank
548065_tn?1214655616
The only test results I have are from April 9, 2009. I'm sure there were more tests taken since, but at this moment I don't have them.
My T4 was 1.2 and the TSH was .56 at that time. I will try to find out what the other numbers were since then. The doctor did say something about my thyroid being too theraputic (what ever that means) and that was another reason she changed it.
Blank
734073_tn?1278899925
What dose of meds were you on in April when this lab was taken? I have no idea what too theraputic means??? If you are tired it is probably because you are now being undermedicated. She should not have decreased your meds by so much in my opinion? Especially without  looking at blood work! I think I'd seriously consider finding a new doctor before you get sicker!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Thyroid Answerers
649848_tn?1357751184
Blank
Barb135
FL
168348_tn?1379360675
Blank
ChitChatNine
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
Avatar_m_tn
Blank
gimel
MI
Avatar_f_tn
Blank
goolarra
Sisters, OR
657231_tn?1390151580
Blank
rumpled
Northern, NJ